# SDR SB04141

- Difficulty date: October 9, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 46638
- Part serial: 16472
- Condition: Broken
- Location: Rt A/C Bay
- Part time: 14,299 hours, 10,150 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCO - FLT 1276, AFTER DEPARTURE FROM RSW, EN ROUTE TO PHL, CREW REPORTED THE AIRCRAFT WOULD NOT PRESSURIZE NORMALLY.  FLIGHT DIVERTED TO MCO AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE PNEUMATIC GROUND SERVICE CONNECTION CHECK VALVE STUCK OVER CENTER IN THE OPEN POSITION.  THE MECHANICAL STOP HAD DEPARTED THE DUCT ALLOWING THE CHECK VALVE TO OVER CENTER IN THE OPEN POSITION.  REPLACED MECHANICAL STOP AND REPLACED BROKEN FASTENERS ON HINGE HALVES FOR CHECK VALVE.  PRESSURIZED AIRCRAFT.  PRESSURIZATION CHECK GOOD.
